# SDR SWAA2020070796137

- Difficulty date: June 28, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT LEFT OVERWING EXIT WINDOW IS INOPERATIVE.   REPLACED THE LAMPS AND PERFORMED A GOOD FUNCTIONAL TEST IAW AMM 33-51-01-960-801.
